# SDR SWAA2021122043861

- Difficulty date: November 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 65,978 hours, 32,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOC. BS 695 ; RBL 24 AND WL 208.1 CENTER SECTION ; 2021-521639 / [01] REPLACED SUPPORT ANGLE LOC. BS 695 ; RBL 24 AND WL 208.1 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND IAW DRAWING 111A6000 REV: A. SEE INDIVIDUAL SIGNOFFS BELOW; [02] JOB COMPLETED AND CERTIFIED AS RII.
